Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 96, NWS Morristown, TN

July 7, 2016Bledsoe County, Rhea County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jul 7, 2016, 4:50 PM CDT for Bledsoe County, Rhea County, Tennessee. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 4:50 PM CDT (21:50 UTC)
Expired
Jul 7, 2016, 5:15 PM CDT
In force
25 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Bledsoe County, TN, Rhea County, TN

The radar

The Northeast Alabama radar (KHTX), 127 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 5:00 PM CDTTSTM WND DMG8 N Pikeville, TNA FEW TREES DOWN ALONG HWY 101 AT BEAVER DAM CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 3:35 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
649 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
376 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

334 
WUUS54 KMRX 072150
SVRMRX
TNC007-143-072215-
/O.NEW.KMRX.SV.W.0096.160707T2150Z-160707T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
550 PM EDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL RHEA COUNTY IN EASTERN TENNESSEE...
  NORTHEASTERN BLEDSOE COUNTY IN EASTERN TENNESSEE...

* UNTIL 615 PM EDT/515 PM CDT/

* AT 549 PM EDT/449 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 10
  MILES NORTH OF PIKEVILLE...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DAYTON...PIKEVILLE...SPRING CITY...STINGING FORK FALLS S.P....MOUNT
  CREST...PINEY FALLS S.P....MELVINE...EVENSVILLE AND GRANDVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3572 8526 3575 8527 3575 8526 3576 8526
      3577 8510 3576 8507 3577 8504 3575 8503
      3577 8494 3576 8492 3578 8490 3576 8483
      3551 8496 3567 8531
TIME...MOT...LOC 2149Z 292DEG 24KT 3575 8523 

HAIL...0.88IN
WIND...60MPH
 
$$

AMP.23
1 follow-up statement
305 
WWUS54 KMRX 072203
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
603 PM EDT THU JUL 7 2016

TNC007-143-072215-
/O.CON.KMRX.SV.W.0096.000000T0000Z-160707T2215Z/
RHEA TN-BLEDSOE TN-
603 PM EDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM
EDT/515 PM CDT/ FOR CENTRAL RHEA AND NORTHEASTERN BLEDSOE COUNTIES...

AT 603 PM EDT/503 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
NORTHEAST OF PIKEVILLE...MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DAYTON...PIKEVILLE...SPRING CITY...STINGING FORK FALLS S.P....MOUNT
CREST...PINEY FALLS S.P....MELVINE...EVENSVILLE AND GRANDVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3572 8526 3575 8527 3575 8526 3576 8526
      3577 8510 3576 8507 3577 8504 3575 8503
      3577 8494 3576 8492 3578 8490 3576 8483
      3551 8496 3567 8531
TIME...MOT...LOC 2203Z 296DEG 33KT 3570 8512 

HAIL...0.88IN
WIND...60MPH
 
$$
AMP.23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:23 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jul 7, 2:23 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
323 PM EDT THU JUL 7 2016

.SHORT TERM (This Afternoon through Friday)...

A fairly similar setup this afternoon as compared to yesterday
afternoon with a shortwave trough and MCS to the NW and another area
of showers and storms to the E. The main difference is the amount of
cloud cover at this hour compared to yesterday. Widespread showers
and storms this morning produced a decent canopy of cloud cover. Due
to this, temperatures are running about 5 to 10 degrees cooler than
yesterday. There are a few exceptions of course with Chattanooga and
a few locations in the Southern Valley currently in the upper 80s
and low 90s. The MCS to the west will move into the area late this
afternoon and evening. Expect there will be an increase in coverage
along and ahead of this boundary over the next few hours with high
SBCAPE values across Middle Tennessee and South-Central Kentucky.
These values decrease to the east due to the cloud cover. However,
if a few breaks occur, there could be some values in the 1500-2500
J/Kg range across the Plateau. The latest RAP indicates that 0-6
km bulk shear values will range from 40-50 kts later this
afternoon, which would be impressive for the time of year but the
location and timing of the precipitation are not in good agreement
with the current trends. Other models are struggling with timing
and location of precip. as well but the average deep layer shear
values are around 25-35 kts. Therefore, not overly impressive but
enough to potentially maintain the intensity of the line,
especially if slightly higher instability values are realized. For
now, will continue with the mention of strong to marginally severe
storms in the HWO with damaging winds and heavy rainfall being the
main threats. With the break in between the precipitation, drainage
basins have been given sometime to recover with 3-hr FFG values
generally from around 2-3 inches. Will not be issuing a Flash Flood
Watch at this time but expect there will be a couple of areas of
localized flash flooding. The line of showers and storms will push
east tonight with patchy fog developing after midnight.

By Friday morning, most of the precip. will be to the east with
another upper level trough moving across the Upper Mississippi River
Valley into the Great Lakes. A cold front associated with this
system will move across the Mississippi River Valley into the Ohio
River Valley during the day. Most of the area should remain dry
during the morning with some uncertainty as to how much cloud cover
will remain. PW values will remain elevated with values in the 1.8-
2.0 inch range. Models indicate that showers and storms will
develop ahead of this boundary during the peak heating of the day.
The NAM is very aggressive with SBCAPE values as high as 4500 J/Kg.
The GFS is much more reasonable with values in the 2000-3000 J/Kg
range with 0-6 km bulk shear values in the 35-45 kt range.
Overall, the parameters look to line up fairly well, especially for
locations north of I-40. The main threats with these storms again
will be damaging winds and localized flash flooding. The threat
will be dependent on how much cloud cover there is Friday morning
and early afternoon. For now, it appears there will be enough of a
threat to introduce strong to severe storms in the HWO for Friday
afternoon and evening.

.LONG TERM (Friday night through Thursday)...

Starting this period with afternoon showers particularly over
southwest VA lingering through at least the first half of the
night. This is in association with a shortwave and associated weak
frontal boundary. Saturday another shortwave will translate across
western KY and West TN into the forecast area. Low-level easterly
flow means the atmosphere may be slightly drier compared to recent
days limiting shower and thunderstorm activity on Saturday
confining it more across the southern TN Valley. Better rain
chances occur area-wide on Sunday and Sunday night ahead of a
stronger, slow moving upper trough. Rainfall chances persist on the
northern edge of the upper high for the remainder of the forecast
period. Temperatures are expected to be near seasonal normals.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             76  98  74  94 /  20  20  20  40
Knoxville McGhee Tyson Airport, TN  73  93  74  91 /  60  40  40  30
Oak Ridge, TN                       73  94  75  91 /  60  40  40  30
Tri Cities Airport, TN              70  90  71  88 /  40  50  60  20

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&

MA/AC
Hazardous weather outlook, Jul 7, 1:52 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
252 PM EDT THU JUL 7 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-081900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
252 PM EDT THU JUL 7 2016 /152 PM CDT THU JUL 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE SOUTHERN
APPALACHIAN REGION LATE THIS AFTERNOON AND EVENING. SOME OF THESE
STORMS WILL BE STRONG TO MARGINALLY SEVERE WITH DAMAGING WINDS AND
LOCALIZED FLOODING BEING THE MAIN THREATS. THE MAIN AREA OF CONCERN
WILL BE LOCATIONS ALONG AND WEST OF INTERSTATE 75.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE SOUTHERN
APPALACHIAN REGION LATE FRIDAY AFTERNOON AND EVENING. SOME OF
THESE STORMS WILL BE STRONG TO MARGINALLY SEVERE WITH DAMAGING
WINDS AND LOCALIZED FLOODING BEING THE MAIN THREATS. THE MAIN AREA
OF CONCERN WILL BE LOCATIONS ALONG AND NORTH OF INTERSTATE 40.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY LATER THIS AFTERNOON AND
EVENING AND AGAIN FRIDAY AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jul 7, 3:59 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
459 PM EDT THU JUL 7 2016

TNZ041-073-074-072145-
SEVIER SMOKY MOUNTAINS TN-NORTH SEVIER TN-COCKE SMOKY MOUNTAINS TN-
459 PM EDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SEVIER AND SOUTHWESTERN COCKE
COUNTIES UNTIL 545 PM EDT...

AT 458 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GATLINBURG...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEVIERVILLE...GATLINBURG...PIGEON FORGE...PITTMAN CENTER...
HARTFORD...HARRISBURG...MCMAHAN...ROUNDTOP MOUNTAIN S.P....
WEARS VALLEY...COSBY...ELKMONT...GREAT SMOKY MOUNTAINS N.P....
FAIRGARDEN AND SEYMOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THIS STORM PASSES! THIS STORM IS PRODUCING CLOUD TO GROUND
LIGHTNING...PLEASE SEEK SHELTER NOW!

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
EASTERN TENNESSEE.

LAT...LON 3567 8366 3571 8368 3571 8370 3580 8375
      3581 8374 3584 8377 3593 8372 3594 8369
      3595 8369 3587 8331 3582 8326 3585 8318
      3583 8311 3576 8315 3573 8319 3573 8324
      3569 8326 3566 8330 3566 8335 3557 8349
TIME...MOT...LOC 2058Z 288DEG 20KT 3575 8349

AMP.23
Special weather statement, Jul 7, 4:17 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
517 PM EDT THU JUL 7 2016

TNZ067-068-072200-
ROANE TN-LOUDON TN-
517 PM EDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROANE AND LOUDON
COUNTIES UNTIL 600 PM EDT...

AT 517 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LOUDON...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...LENOIR CITY...KINGSTON...LOUDON...GREENBACK...
BRADBURY AND TELLICO VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
EASTERN TENNESSEE.

LAT...LON 3576 8451 3593 8444 3589 8426 3581 8417
      3578 8417 3577 8418 3576 8415 3574 8417
      3571 8417 3570 8416 3567 8416 3567 8415
      3564 8416
TIME...MOT...LOC 2117Z 288DEG 19KT 3583 8439

AMP.23
Special weather statement, Jul 7, 4:36 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
536 PM EDT THU JUL 7 2016

TNZ040-041-070-073-074-072215-
SEVIER SMOKY MOUNTAINS TN-NORTH SEVIER TN-JEFFERSON TN-
COCKE SMOKY MOUNTAINS TN-NORTHWEST COCKE TN-
536 PM EDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEVIER...
SOUTHEASTERN JEFFERSON AND SOUTHERN COCKE COUNTIES UNTIL 615 PM
EDT...

AT 536 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SEVIERVILLE...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEVIERVILLE...NEWPORT...PIGEON FORGE...PITTMAN CENTER...HARTFORD...
HARRISBURG...FAIRGARDEN...CHESTNUT HILL...DEL RIO...COSBY...
BIRD CROSSING...WATERVILLE AND GREAT SMOKY MOUNTAINS N.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
EASTERN TENNESSEE.

LAT...LON 3581 8360 3598 8353 3594 8296 3578 8301
      3579 8308 3577 8311 3577 8316 3573 8319
      3573 8324 3572 8326 3571 8325
TIME...MOT...LOC 2136Z 284DEG 23KT 3589 8349

AMP.23

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:12 PM CDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Monroe, Polk33 min
Jul 6, 7:31 PM CDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Unicoi44 min
Jul 6, 7:43 PM CDTAreal Flood AdvisoryMRXPolk3 hr
Jul 6, 7:48 PM CDTSpecial Weather StatementMRXPolk27 min
Jul 7, 8:07 AM CDTSpecial Weather StatementMRXMarion38 min
Jul 7, 8:49 AM CDTSpecial Weather StatementMRXMarion26 min
Jul 7, 3:59 PM CDTSpecial Weather StatementMRXSevier46 min
Jul 7, 4:17 PM CDTSpecial Weather StatementMRXLoudon43 min
Jul 7, 4:34 PM CDTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Scott41 min
Jul 7, 4:36 PM CDTSpecial Weather StatementMRXCocke39 min
Jul 7, 5:09 PM CDTSevere Thunderstorm WarningMRXBledsoe, Loudon, McMinn, Meigs, Monroe, Rhea and 1 more51 min
Jul 7, 5:13 PM CDTSevere Thunderstorm WarningMRXAnderson, Blount, Campbell, Claiborne, Knox, Loudon and 4 more47 min
Jul 7, 5:48 PM CDTSevere Thunderstorm WarningMRXBlount, Sevier42 min
Jul 7, 5:49 PM CDTSevere Thunderstorm WarningMRXAnderson, Blount, Jefferson, Knox, Loudon, Sevier41 min
Jul 7, 5:53 PM CDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hamblen, Hancock, Hawkins, Jefferson and 1 more52 min
Jul 7, 5:58 PM CDTSpecial Weather StatementMRXBlount, McMinn, Monroe47 min
Jul 7, 6:23 PM CDTSevere Thunderstorm WarningMRXBlount, Cocke, Jefferson, Sevier37 min
Jul 7, 6:32 PM CDTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen, Jefferson58 min
Jul 7, 6:38 PM CDTSpecial Weather StatementMRXPolk52 min
Jul 7, 6:57 PM CDTSevere Thunderstorm WarningMRXCocke33 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.